# SDR SWAA2013121223244

- Difficulty date: October 6, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE COMPARTMENT CABIN FLOOR CORRODED AT STATION 160, BETWEEN RBL 2 TO RBL 7.  R & R PANEL IAW SRM.
